Work

Uveitis and hypereosinophilia associated with dupilumab in an atopic dermatitis patient

Year: 2023
Type: article
Study design: Case Report
Abstract: Uveitis is a rare adverse event of dupilumab, that typically affects both eyes and often leads to discontinuation of therapy. In this article, we report a case of a 28-year-old female with atopic dermatitis who developed new-onset iridocyclitis, a form of uveitis, in her left eye 2 weeks after starting dupilumab treatment, which improved after reducing the dose, without discontinuing dupilumab. The patient also experienced asymptomatic hypereosinophilia, possibly related to dupilumab, which was gradually relieved without discontinuation. With the readers, we share our experience in managing uveitis and hypereosinophilia associated with dupilumab, which may be helpful in managing these conditions and avoiding discontinuation of dupilumab.
Language: English
Subfield: Dermatology
Field: Medicine
Open Access status: diamond
OpenAlex ID: W4382196325
FWCI: 2.494
Cites: 15
Cited by: 9
Related to: 10